A note on Nevanlinna's five value theorem
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 345-350
Published online March 31, 2015
Indrajit Lahiri and Rupa Pal
University of Kalyani, Bethune College
Abstract : In the paper we prove a uniqueness theorem which improves and generalizes a number of uniqueness theorems for meromorphic functions related to Nevanlinna's five value theorem.
Keywords : uniqueness, meromorphic function, small function
MSC numbers : 30D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd